# SDR CALA2025121612177

- Difficulty date: December 14, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N17122
- Make and model: Boeing 757224
- Aircraft serial: 27564
- Aircraft time: 101,894 hours, 24,369 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Girt Bar
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L WILL NOT ARM FOUND A PAIR OF EARPHONE PACKETS BLOCKING GIRTBAR ATTACH MOUNT. REMOVED, DOOR ARMED NORMAL.
